# SDR FDEA202203140503

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767-300
- Aircraft serial: 42732
- Aircraft time: 6,591 hours, 3,167 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876108
- Condition: Delaminated
- Location: 242
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN CABIN FLOOR PANEL 242GFF HAS PUNCTURE DAMAGE, STA 880, RBL 57 REPAIRED MAIN CABIN FLOOR PANEL, STA 880 AND RBL 57 IAW B767 SRM 53-00-50-2R, PARA.   4.C.
